# SDR FDEA201012294774

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 43,184 hours, 20,808 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: 9028A000201
- Part serial: 0041
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP SYSTEM 1&2 FAULTED AT FLAPS 0.  CHECKED SFCC'S BOTH SHOW ASYMMETRY FAULTS.  REMOVED FPPU AND NULLED R & R  IAW MM 27-56-00-05.  RESET FAULTS ON BOTH SFCC'S AND PERFORMED BITE TEST IAW MM 27-51-00-05-0,  NO FAULTS OCCURED.  RAN FLAPS FULL TRAVEL UP AND DOWN SEVERAL CYCLES.  FLAPS CYCLED WITH NO FAULTS.  ACFT OK FOR SERVICE.
